EconPapers    
Economics at your fingertips  
 

The energy level statistics of Hamiltonian systems between integrability and chaos: The semiclassical limit

Marko Robnik

Mathematics and Computers in Simulation (MATCOM), 1996, vol. 40, issue 3, 159-179

Abstract: During the past decade or so there has been growing theoretical, numerical and experimental support for the Bohigas-Giannoni-Schmit conjecture 1984 on the applicability of the random matrix theories statistics (GOE, GUE) in the classically ergodic quantal Hamiltonian systems. In the classically integrable systems the spectral fluctuations of the corresponding quantal Hamiltonians are well described by the Poissonian statistics.

Keywords: Quantum chaos; Energy level statistics; Generic Hamiltonian systems (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475495000305
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:40:y:1996:i:3:p:159-179

DOI: 10.1016/0378-4754(95)00030-5

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:40:y:1996:i:3:p:159-179